# SDR A6WA200740648

- Difficulty date: November 27, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Part serial: MAL3815
- Condition: Unknown
- Location: Ailerons
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LEFT DOWN AILERON TRIM REQUIRED FOR LEVEL FLIGHT, REQUEST INSPECTION.  REMOVED AND REPLACED NR 1 AILERON PCU PER AMM 27-14-01, OPS AND LEAK CHECK GOOD.  RIG CHECK PER AMM 27-11-00, RIG CHECK GOOD.  (M)
